New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tyno3
Veteran Member


Date Joined May 2008
Total Posts : 1081
   Posted 2/17/2009 6:24 AM (GMT -7)   
This color is how I feel. Every muscle sinew, fibre of my being is strained. I cannot eat. I am hot one second, freezing the next. My insides feel like they'd prefer to be outside. I cannot keep a thought in my head for 10 seconds. My head hurts on the temple, right side. However, every couple of hours I get this little tickle in my head that would be a pleasnt changeup from 80% time spent hurting. Only it lasts but a second or two. then back to, how in the heck does one keep hanging in, when they feel this way. i know I am under incredible stress right now, I wish I knew I would be turning a corner soon. It's hard to keep hanging in there. Plus my mouth is on fire, I am thirsty almost all the time, and I cannot keep taking that amyltriptilene. It leaves me zonked out all the time, gives me cottonmouth. I have been taking it for the better part of twenty years. Why now is it giving me all these side effects? I do see my PCP, Friday, and Pd next week. You know it's bad when you are to sick to whine.
Hypothyroidism, Fibromyalgia, Facet Joint Syndrome, High Blood Pressure, menopause, Migraines, Chest Pain, Anxiety and Depression/BiPolar II
Synthyroid .075mg., estradiol.5 mgs., Amyltriptilene, 100mgs, bedtime, Tylenol 3 PRN (six-eight, daily), Valium 7.5mgs. daily prn. Flexeril, prn (not so helpful), Zoloft,150mgs., Zomig approx. 12 per month, prn., Meds for High Blood Pressure, vary.


Marlee2
Veteran Member


Date Joined Aug 2007
Total Posts : 6067
   Posted 2/17/2009 8:17 AM (GMT -7)   
Oh Tyno I think the headaches can be the worse cause they do seem to interfere with our thinking more. Do you think you might have a bug or is it all fibro???
 
Life is forever changing and what you are going through right now will change. Have you tried to get advice and help with your circumstances??? I've not dealt with what you are dealing with but I can imagine the stress you are under. Maybe today is a good day to take off from dealing with it all and spend it taking care of yourself for a change, it will all be there tomorrow.
 
I wouldn't think the side effects from ami would be any worse now since you have been on it for so long. Maybe there is something else going on.
 
luv and hugs
Marlee


Forum Moderator Fibromyalgia
 
Fibro,Sjogrens, Anxiety, Gastroparesis, IBS, Gastritis, Allergies, High Blood Pressure, Low Blood Sodium and Osteoarthritis
 
Amitriptyline, Celexa, Xanax, Synthroid, Zyrtec, Micardis, Spironalactone, Tylenol, Reglan, Lidoderm Patches and Tramadol
 
Co Q 10, Super B Complex, Extra B12, Multi vitamin


chrisherry
Regular Member


Date Joined Feb 2009
Total Posts : 21
   Posted 2/17/2009 8:42 AM (GMT -7)   
Hi Tyno,
Sorry to hear how things are going for you. I feel your pain physically and emotionally. One thing I know for sure is that narcotics are one of the
leading causes of dry mouth. I suffer from it terribly. How long have you been taking the Tylenol 3? That may be what brought on the dry mouth.
I have recently learned about the dry mouth spray called Oasis and plan to try it asap. Maybe it will help you too!
Sherry AKA Pepperchick
 
38 y.o. w/ Chronic Pain, Fibromyalgia, Migraines, Stroke, Gastric Bypass, Hysterectomy,
Cholecystectomy, Hypothyroidism, Depression, Anxiety, Memory Loss, Insomnia, and counting.
 
Meds: Ms contin 60 mg 2x day, Actiq 1200 mcg 4x day, Xanax 2mg 3x day, Prozac 20 mg day, Ambien 10mg day, Soma 350 mg 2x day.


Sherrine
Forum Moderator


Date Joined Apr 2005
Total Posts : 17101
   Posted 2/17/2009 9:03 AM (GMT -7)   
Tyno, why don't you speak to your pharmacist and tell them what you are feeling and ask what medications that you are taking could be causing this.  It could be interactions, too.  Then, when you see your doctor, you can discuss this with him/her.
 
I was able to take penicillin for many years and then, about 8 years ago I had a reaction and now cannot take it.  You never know when things like that can happen.  That's why I think talking to the pharmacist would be a good start.  They are supposed to know all about the compounds you are taking.
 
Sherrine
Forum Moderator/ Fibromyalgia
***********************
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
God does not give us a spirit of fear, but of power and of love and of a sound mind.    2 Timothy 1:7


tyno3
Veteran Member


Date Joined May 2008
Total Posts : 1081
   Posted 2/17/2009 3:41 PM (GMT -7)   
Thank-you all. Today I had to clear up some outstanding paperwork to do with my stepmom in her Nursing home. even though I felt awful, I did it anyway, because what difference would it make, just lying around feeling sorry for myself, when there was some urgent business to attend to. I just figured I could feel miserable on the road, as well as at home. And, I got the satisfaction of taking a step forward in this POA role. So, off I went. Some Dramimine on board (only 1/2 tab as I was driving and clear fluids. I made it through. While at the Nursing home I overheard a resident talking about the flu being all through the place. Since I was there with my Dad last Saturday, the time span is about right. I think it's the flu. Just cramping in the belly and big time nausea. I have been taking the tylenol 3 for a couple years, I don't think that's it. I know it does cause nausea in some people, but never before for me. Because I can't eat "real food, right now, maybe I am immune compromised. So tomorrow I only have one task and then I can feel sorry for myself. It's a funny flu though, all in the stomach, plus headache, but no sinus or sore throat. Thinking back though, about three weeks ago, I couldn't talk. Sore throat, no voice. My son thought that was great lol. Thank-you all. I will hang in until I see Doc in 3 days. dramimine close at hand.

Hypothyroidism, Fibromyalgia, Facet Joint Syndrome, High Blood Pressure, menopause, Migraines, Chest Pain, Anxiety and Depression/BiPolar II
Synthyroid .075mg., estradiol.5 mgs., Amyltriptilene, 100mgs, bedtime, Tylenol 3 PRN (six-eight, daily), Valium 7.5mgs. daily prn. Flexeril, prn (not so helpful), Zoloft,150mgs., Zomig approx. 12 per month, prn., Meds for High Blood Pressure, vary.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:19 AM (GMT -7)
There are a total of 2,734,680 posts in 301,234 threads.
View Active Threads


Who's Online
This forum has 151348 registered members. Please welcome our newest member, fenway17.
299 Guest(s), 11 Registered Member(s) are currently online.  Details
Bololidat, TOOTY, Loutucky, fenway17, Suffering34, ks1905, joavila92, quincy, bdavis, trumpet123, Sashrag


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer